Publications in Scientific Journals:

J. Melenk, S. Sauter, C. Torres:
"Wave number-Explicit Analysis for Galerkin Discretizations of Lossy Helmholtz Problems";
SIAM Journal on Numerical Analysis, 54 (2020), 2119 - 2143.

English abstract:
We present a stability and convergence theory for the lossy Helmholtz equation and its Galerkin discretization. The boundary conditions are of Robin type. All estimates are explicit with respect to the real and imaginary parts of the complex wavenumber $\zeta\in\mathbb{C}$, $\operatorname{Re}\zeta\geq0$, $\left\vert \zeta\right\vert \geq1$. For the extreme cases $\zeta \in{\rm i} \mathbb{R}$ and $\zeta\in\mathbb{R}_{\geq0}$, the estimates coincide with the existing estimates in the literature and exhibit a seamless transition between these cases in the right complex half plane.

helmholtz equation, hp-FEM, stability

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.